• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 122
Sort:
by name
by year
Article
Пржиялковский В. В. Известия РАН. Серия математическая. 2013. Т. 77. № 4. С. 135-160.

We consider Landau–Ginzburg models for smooth Fano threefolds of the principal series and prove that they can be represented by Laurent polynomials. We check that these models can be compactified to open Calabi–Yau varieties. In the spirit of Katzarkov's programme we prove that the numbers of irreducible components of the central fibres of compactifications of these pencils are equal to the dimensions of intermediate Jacobians of the corresponding Fano varieties plus 1. In particular, these numbers are independent of the choice of compactification. We state most of the known methods for finding Landau–Ginzburg models in terms of Laurent polynomials. We discuss the Laurent polynomial representation of the Landau–Ginzburg models of Fano varieties and state some related problems.

Added: Feb 6, 2013
Article
Тюрин Н. А. Известия РАН. Серия математическая. 2016. Т. 80. № 6. С. 274-293.
Added: Nov 14, 2016
Article
Тюрин Н. А. Известия РАН. Серия математическая. 2018. Т. 82. № 3. С. 170-191.

In the present paper we continue to study special Bohr - Sommerfeld lagrangian submanifolds in the case when the ambient symplectic manifold admits compatible integrable complex structure which means that we are working with algebraic variety. For this case  we show that Special Bohr - Sommerfeld geometry is reduced to the Morse theory on the complement ot an ample divisor.

Added: Oct 15, 2018
Article
Фроленков Д. А. Известия РАН. Серия математическая. 2012. Т. 76. № 4. С. 125-184.

We get an asymptotic formula for the mean value of Frobenius numbers wiyh three arguments when averaged with respect to three parameters

Added: Nov 1, 2014
Article
Артамкин И. В. Известия РАН. Серия математическая. 1990. Т. 54. № 2. С. 227-241.
Added: May 20, 2010
Article
Шафаревич И., Рудаков А. Н. Известия РАН. Серия математическая. 1978. Т. 42. № 4. С. 848-869.
Added: Jun 22, 2010
Article
Ильяшенко Ю. С. Известия РАН. Серия математическая. 2016. Т. 80. № 1. С. 55-118.
Added: Mar 4, 2016
Article
Попов В. Л. Известия РАН. Серия математическая. 2013. Т. 77. № 4. С. 103-134.

We classify up to conjugacy the subgroups of certain types in the full, in the affine, and in the special affine Cremona groups. We prove that the normalizers of these subgroups are algebraic. As an application, we obtain new results in the Linearization Problem generalizing to disconnected groups Bialynicki-Birula's results  of 1966--67. We prove ``fusion theorems'' for  n-dimensional tori in the affine and in the special affine Cremona groups of rank  n. In the final section we introduce and discuss  the notions of Jordan decomposition and torsion prime numbers for the Cremona groups.

Added: Jun 3, 2013
Article
Пржиялковский В. В., Чельцов И. А., Шрамов К. А. Известия РАН. Серия математическая. 2019. Т. 83. № 4. С. 226-280.

We classify smooth Fano threefolds with infinite automorphism groups.

Added: Oct 8, 2019
Article
Прохоров Ю. Г., Mori S. Известия РАН. Серия математическая. 2019. Т. 83. № 3. С. 158-212.
Added: Jun 4, 2019
Article
Попов В. Л. Известия РАН. Серия математическая. 2019. Т. 84. № 4. С. 194-225.

The rst group of results of this paper concerns the compressibility of finite subgroups of the Cremona groups. The second concerns the embeddability of other groups in the Cremona groups and, conversely, the Cremona groups in other groups. The third concerns the connectedness of the Cremona groups.

Added: Jul 31, 2019
Article
Кан И. Д., Фроленков Д. А. Известия РАН. Серия математическая. 2014. Т. 78. № 2. С. 87-144.

We prove that the set of positive integers contains a positive proportion of numbers satisfying Zaremba’s conjecture withA= 7. This result strengthens a similar theorem of Bourgain and Kontorovich obtained for A= 50.

Added: Oct 23, 2014
Article
Каледин Д. Б. Известия РАН. Серия математическая. 2013. Т. 77. № 5. С. 3-70.
Added: Jul 2, 2013
Article
Рудаков А. Н. Известия РАН. Серия математическая. 1988. Т. 52. № 1. С. 100-112.
Added: Jun 22, 2010
Article
Рудаков А. Н., Шафаревич И. Известия РАН. Серия математическая. 1982. Т. 46. № 1. С. 117-134.
Added: Jun 22, 2010
Article
Романов А. В. Известия РАН. Серия математическая. 2006. Т. 70. № 5. С. 163-178.
Added: Dec 6, 2012